# SDR SWI202502210168

- Difficulty date: January 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK HAS 10 AREAS OF CORROSION AS MARKED FR 23-34.     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED RH FLOOR BEAM SEAT TRACK FR 23-34 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART NO CHANGE IN WHEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
